# SDR DALA2023070205284

- Difficulty date: June 29, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,796 hours, 1,611 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3569, FASTENER HOLE DIAMETER AT F355 & F356 FOUND AT FIRST OVERSIZE DIMENSION OF 0.7645'.FASTENER HOLE DIAMETERS ARE OUT OF TRANSITION FIT TOLERANCE. CORRECTIVE ACTION: OVERSIZED HOLE F355 AND F356 INSTALLED WITH BOLT PN EN6115T12X28, WASHER PN NSA5372E1216A AND NUT PN ASNA2532-12 AS PER PRI 609435-14 REV.0 AND ER/A 609435-14AD REV. ORIGINAL ASSOCIATED ER/A 14-609435. (LP 2840626)
